advertisement
Question
Posted by: Michelle | 2008/07/27

urgent

I have a terrible stomach problem, everything i eat or drink makes my tummy explode, i'  m not vomiting or anything. Been to the Dr sent a sample of my stool to the lab for testing came back negative. Could any of this medication be causing it?The reason why i' m asking you this, my shrink has put me on this medication, my GP has advised i stop the cymbalta for a while, i' m worried would there be any side effects if i stop so suddenly?

Cymbalta 60mg take one morning, 200 Cr Epilim take one at night, Zolnoxs one at night,Seroquel 25 take one at night.

Thanks
Michelle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

It will be the prescribing doc amd your shrink who will need to explain this, depending on what physical findings he has and your detailed history. Food poisoning, etc., will need to be ruled out. Some of your meds can potential produce tummy upsets, though usually not so severe. Cymbalta can cause diarhhoea, but usually not much more commonly than placebo ; it's probably more commonly a cause of constipation or nausea. Epilim can cause nausea, diarrhoea and stomach cramps. Stilnox / Zolnox is unlikely to be relevant here.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Mimi Hewett | 2009/04/21

Is Stilnox a Benzodiazapine? Can you test for Stilnox in a person' s blood or urine?

Reply to Mimi Hewett
Posted by: Maria | 2008/07/27

You should call the shrink who prescribed it. Without knowing why this was described, no other doc can tell you if it' s safe to stop it. How long have you been taking the meds, and for how long have you had the stomach problems?

Reply to Maria

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement